I have been taking 50ml of Lugol’s for the past 7 days and my symptoms are getting a bit harsh. The symptoms are the same as when I overdosed on St John’s Wort 3 years ago when I took 3 times the recommended dose because I thought it would work faster. I guess it was serotonin syndrome and it made me paranoid and crazy.
Anyway, this Iodine
is having the same affect on me. My muscles are tight and I feel paranoid and I keep looking around to see if there are spiders near me (my biggest fear). I feel so agitated and by bedtime I start to feel like I could lose control and go crazy again like when I overdosed on St John’s Wort.
If I sound crazy right now it’s because I am (this is proof). It would be a shame if I had to discontinue or lower the dose because I have PCOS and am desperate to get well. Another weird symptoms I have is … on day 2 of taking Lugol’s the back of my hands started to sting. On day 3 it spread to my face. Now my face and hands look and feel like I have wind burn (for those that don’t live in the great white north I could compare this to sunburn). I haven’t had red dry hands since I lived in Canada years ago. My face is dry and sore too.
Even though I feel healthier with more energy I guess I have no choice but to lower the dose to 2 drops of 5% Lugol’s a day. I have shortness of breath and nausea too which is a pain.
~ Loosie ~